# SDR SWAA2023032097614

- Difficulty date: February 1, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SLAT 8 AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 451.97 AT RT WING 2023-105954<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N210138203; DUE DATE: 11-APR-23;[02] EVALUATED SLAT 8 OUT LIMITS; CRACK INDICATION WAS CONFIRMED ON FITTING AND NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON FITTING IAW B737-700 SRM 57-42-01-1A-1; SLAT 8 MUST BE REPLACED; SEE FAULT TTG8Q00J54Y8 TO REPLACED SLAT 8; SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
